# SDR SWAA2015052039861

- Difficulty date: May 20, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 11,207 hours, 4,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING OVERHEAD BIN EMER AISLE LENS MISSING.  INSTALLED LENS IAW MM.
